ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Analytical method for solving a set of inhomogeneous infinite simultaneous equations

Joshi, SG (1977) Analytical method for solving a set of inhomogeneous infinite simultaneous equations. In: Proceedings of the IEEE, 65 (11). 1625 -1626.

[img] PDF
analytical.pdf - Published Version
Restricted to Registered users only

Download (227Kb) | Request a copy
Official URL: http://ieeexplore.ieee.org/search/searchresult.jsp...

Abstract

It is shown that a method based on the principle of analytic continuation can be used to solve a set of inhomogeneous infinite simultaneous equations encountered in the analysis of surface acoustic wave propagation along the periodically perturbed surface of a piezoelectric medium.

Item Type: Journal Article
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Date Deposited: 19 Oct 2009 06:11
Last Modified: 19 Sep 2010 05:49
URI: http://eprints.iisc.ernet.in/id/eprint/24160

Actions (login required)

View Item View Item